Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Loss of appetite and weight loss after starting testosterone therapy. Palpitations, shortness of breath. Side effects?

Hey there I am scared about what could be going on. I have researched eating disorders and I don t fit the typical case. I have lost my appetite completely and this past week I started testosterone therapy I have lost 4 pounds and I am now weighting 124 and i m 6 heart is beating extremely fast, I am shaking and shortness of breath, I slept most of yesterday and today away and still have no appetite...:(
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
with the history that you are giving,it seems that you are taking time to get adjusted to testesterone theraoy,
kindly see your doctor who prescribed to do the needful action.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor